# SDR FDEA2018053121337

- Difficulty date: May 22, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Bs 758
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 758 HAD BROKEN LOBES.   REMOVED AND REPLACED THE SEAT TRACK SECTION IAW SRM 53-70-00, FIG 2, SHEETS 1-2, VOL 1.
